# SDR REXA2013012000212

- Difficulty date: January 20, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 21,222 hours, 18,659 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK  RIGHT OVERWING EMERGENCY EXIT DOOR FAILED FUNCTIONAL CHECK.  (AIRCRAFT WAS IN HEAVY CHECK 1/19/2013 THROUGH 2/3/2013).   PERFORMED LUBE OF RT OVERWING EMERGENCY EXIT IAW CRJ 200 AMM 12-20-52 PERFORMED FUNCTIONAL CHECK OF RT EMERGENCY EXIT IAW CRJ 200 AMM 52-21-00 WITH NO DEFECT NOTED.
